# SDR DJFA2007015

- Difficulty date: February 5, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Engine: Pwa JT15D5
- Engine time: 107 hours, 128 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

TRIP NR 1136187, CREW REPORTED WHILE CLIMBING THROUGH FL260 THEY NOTICED A YAW OF THE AIRCRAFT AND DISCOVERED THE LT ENGINE HAD ROLLED BACK TO 62 PERCENT N1.  THEY TURNED THE ENGINE ANTI-ICE ON AND TURNED THE EEC OFF AND PUSHED THROTTLES FORWARD WITH NO IMPROVEMENT IN PERFORMANCE.  ALL OTHER ENGINE INDICATIONS WERE CONSISTENT WITH 62 PERCENT N1.  AIRCRAFT DIVERTED.  MAINTENANCE WAS ABLE TO DUPLICATE THE DISCREPANCY ON ENGINE RUNS THEY WERE UNABLE TO EXCEED 57 PERCENT N1.  MAINTENANCE REPLACED THE NR 1 HMU.
